Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had endoscopy. Stricture muscle enlarged. Had biopsy on red spots. Have vomitting, diarrhoea. Virus or gall bladder issues?

In dec I swallowed a chex mix and now eveything taste like burned chex mix. Had endoscopy Thursday to stretch stricture but doctor said no stricture that muscle is enlarged. Did biopsy on two red spots and said I may have bacteria.... He will go over barium swallow tuesday today have had vomiting 8 times and diarrhea 7 times. I have one kidney due to donation I. 2005. Could this be virus or gall bladder? Thank you
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.
First of all I appreciate you for kidney donation.

Vomiting may be due to endoscopy which has dilated the sphincter and the reflex mechanism. If you have fever or pain abdomen with vomiting and diarrhea, then that may be due to infection. Please let me about diarrhea (consistency, colour, any blood or mucous, foul smelling etc). If no other problem it may be due to response to the endoscopy. Get done USG abdomen once. Try out different type of food and with altered salt and spicy in it. Drink plenty of fluid with nutritious diet and proper exercises. Sleep wit head end elevation. Get back with the reports.
Hope I answered your question. Consult your doctor for further management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Regards
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor